# SDR YENA2025012100082

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H1 ON FRAME 16 LH SIDE , DOOR STOP FITTING 7. CRACK DIRECTION IS: 4 OCLOCK; CRACK DEPTH IS : 0. 114 INCH APPROX; (RESOLVED ON W/O: 1331840 TASKCARD: NR-00027) FUR-A320-53-01952,  REF AEROMAN NR 20240 755203, PERFORMED REPAIR AT FASTENER HOLE H1 ON FRAME 16LH SIDE , DOOR STOP FITTING 7 I.A.W. A320 A320 SRM 53-11-12-300-010 THIS REPAIR IS CAT B AND MUST BE INSPECTED AT 11600FC(FH NOT RELEVANT) INSPECTION THRESHOLD FROM TIME OF ADD/REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTIONS AT 11600FC(FH NOT RELEVANT) WITH INSPECTION METHOD ROTOTEST INSPECTION I.A.W. A320 SRM 53-11-12-300-010 AND A320 SRM 63-11-12-205-005. TOOL USED DIGITAL CALIPER P/N: 500-196-30, S/N: B23433483, D/D: NOV-18-2025, SMALL HOLE GAUGE P/N: S831EZ, S/N: AE-421982, D/D: NOV-05-2025. TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 60007161486 DUE DATE: SEP-06-2025. TOOL USED: ULTRASONIC THICKNESS GAGE PN 45MG SN 130066701 DUE DATE: JUL-12-2025. TOOL USED MICROMETER P/N: 293-344-30 S/N: 72986448, DUE DATE: MAY-31-2025.ACCOMPLISHED BY # 72720, RII # 254.
